# SDR MALA976311

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD A ROLL BACK, LEFT IGNITION LIGHT CAME ON AND ENGINE PARAMETERS WERE NORMAL, IN ICING CONDITIONS, ICE ON, 13 DEGREES CELSIUS, 13,000 ALT.  NO CHANGE IN ITT AT END OF EVENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH TROUBLESHOOTING TABLE 103 OF GE MM 72-00-00 (TROUBLE 5) NO CHANGE IN ITT NOTED.  NO FURTHER ACTION REQUIRED AT THIS TIME.
